# SDR AALA20120522006

- Difficulty date: May 20, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 47,922 hours, 6,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT BY SEAT 27H INOPERATIVE.  REPLACED LAMP FOR CEILING EMERGENCY LIGHT BY SEAT 27H.  OPS CHECK NORMAL.
